I take 120mg. Methadone everyday and I am so anxious. The anxiety is getting to me. What can I do? Help me in buffalo. I have been an addict for 20 years and its hard to go to a doctor and not talk him into giving me a script for pain killers Im trying to do the right thing here.
Hey buffalo boy,
You are doing the right thing by posting here and asking for support. The anxiety and restlessness is a common side effect of the Methadone. Maybe it is time to reduce the dosage. Best to discuss with the prescribing doctor.
May I also suggest you hook up with a support group like Narcotics Anonymous. Addiction's counseling whether in a group setting like NA or individual is critical to staying clean. Learning tools to combat the temptations
will be very important in the coming months and years.
We are here for you and support your every effort to stay clean. Keep up the fight and keep on posting,
buffalo Boy, you have the desire and that is one of the first steps you know what is difficult for you so you need to avoid being in that mind set, There are so many people like Laurie Shay, Sweetlemon, Pledge, Dzoobaby, Maso, Pattishan, Dave, (Mpvt) you see him on here once in a while he is on the message board for someone as Patti says that knows there way around a computer it's Robert_325 thats there, But hang in there other folks who have the intentions, folks like I mentioned and many more will help give you the support that you need,, keep on keeping on we are here because we care about each other.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 7 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 5 answers
Posted 8 Dec 2010 • 5 answers
Posted 18 Jun 2011 • 2 answers
Posted 23 Jan 2012 • 4 answers